I don't know what's going on..am I just being lazy?
For as long as I could remember I knew that I had something, but I would always shrug it off because I thought it was just part of being a teenager. For instance, I think I have a mild form of ADHD. I am 20 years old, a 3rd year university student, and I always find myself doing all my assignments the DAY OF. My marks are pretty good in regards to my study habits, but recently I think it's worsening. I also started taking Alesse, i'm on my second pack now, and the side effects are taking a toll on me. I have always loved sleeping, but now I can only sleep when i'm extremely exhausted, and i prefer to stay in bed for hours. I live with my friends, and i don't even want to see nor converse with them. Everything annoys me, and i feel that it's best to avoid people just so i don't act rude or mean towards them. However, a few days ago i have started to cry sporadically. My mood fluctuates like mad, but i'm rarely happy, i'm just either really upset, annoyed, empty, or sad. I set an appointment with my doctor, but am i just being lazy? Or do i have something. Now it's harder for my to start any assignment, i just want to stay in my room and go on my laptop- i don't even want to leave to use the bathroom. When i start to cry or when i start to feel sad and overwhelmed, i feel really cold. I don't feel ambitious, and i'm started to get scared. I think the birth control pills are heightening my worries and emotions. I don't know what to do. Am i just being lazy? I feel reluctant to do any task.
I don't know about the birth control but someone else will.
Hello and welcome to the forum,
I wouldn't say you were lazy. I have seen a lot of people come on here having trouble with there studies. Are you doing anything for yourself as far as recreational activities. This may not be the case for you but in a lot of cases with students it isn't that they don't want to do well and finish, it is just that there are a lot of other things that they would rather be doing. I never made it through college but II attempted it three times. I have a whole host of mood problems and trouble with ADD and OCD. I waited until the last minute to finish anything because I couldn't do it over time because I would forget a lot of it. This most likely gets harder the further you get into school. It is harder to wait till the last minute to do things.
Anyway you have foundd the right site and someone else will be along later to give you some more advice but it slow on the weekend so be patient.
The best advice I can give is to find time everyday to do something that you enjoy. You have to have some fun as much as possible. It may not be a big option if you have to continue working on your school work when you get home but it is important and I hope you can do this. What are you studying?
Thank you for your reply! As far as recreational activities go, I sometimes like to read or exercise. Nowadays, I have no motivation to do anything- i don't even want to eat even though i'm hungry! The scary part is that this just started a few days ago. I'm usually a happy, bubbly, and a funny person, now I don't even recognize myself.
I'm currently studying sociology, so you can imagine the essays that i have to write- but i just can't seem to start, and when i know that i'm almost done i give up.
Thank you again for replying, it really means a lot. Have an awesome weekend, Bubulous(:
Make the most of what you have and sometimes, although again you are not being lazy, we have to force ourselves to do the things that will make us happy instead of waiting until we are happy to do those things. It is all in the mind and you will get that beautiful, bubbly person back. Time will do it or it can happen faster if you can learn how to control your thoughts. It is difficult to practice cognitive behavioral therapy but it saved my life...perhaps read on it sometime and try some of the exercises in there. I preach it a lot and it is more powerful than anything going these days. Anyway if you decide to look into it someday I will be here to help you understand some of it as I have done it a lot through my many stays in treatment.
I know you can do it,
im glad you wrote. i have had your systemsit was after my dad died it got breast cancer, 2myears later my husband died of a heart attack. i didnt think i could go on. but my preccious mom was still here and we had each other. she had alzeimers and i ook care of her in my home. i promised her i would never dump her in a nursing home. no one could make me. she died and i hit bottom all the people that loved me no matter what had left me. i got mad at god for a while. but i slipped into severe depression. i think you might ask your doctor about depression or anxiety. i was put on effexor it stopped thecrying my niece moved in and drug me to get my hair fixed then to eat out. she saved my life. dont put this off if it is depression there are meeds that can help. please check it out. mandy876
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.